# SDR UIEA2021020400228

- Difficulty date: February 3, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,472 hours, 17,053 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

APU RELIABILITY COLD START ON FLT ORD-AMS SAT -46 FL 370, START UNSUCCESSFUL AFTER 3 ATTEMPTS.  SERVICED APU TO FULL LEVEL & IAW AMM 12-13-04.  START OK IAW AMM 49-11-00.
